RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 3, Number 1  


Generators and representability of functors in commutative and noncommutative geometry
A. I. Bondal, M. Van den Bergh
1
The classification of finite-dimensional triangular Hopf algebras over an algebraically closed field of characteristic 0
P. Etingof, Sh. Gelaki
37
Periodic Schrödinger operators and Aharonov–Bohm Hamiltonians
B. Helffer, T. Hoffmann-Ostenhof, N. S. Nadirashvili
45
Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains
G. G. Laptev
63
Motivic measures and stable birational geometry
M. Larsen, V. A. Lunts
85
Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions
A. V. Odesskii
97
Triple Massey products on curves, Fay's trisecant identity and tangents to the canonical embedding
A. E. Polishchuk
105
The multiple ergodicity of nondiscrete subgroups of $Diff^\omega(S^1)$
J. C. Rebelo, R. R. Silva
123
$q$-analogue of Kempf's vanishing theorem
S. Ryom-Hansen
173
Recurrence and Lyapunov exponents
B. Saussol, S. Troubetzkoy, S. Vaienti
189
Hodge structure on the fundamental group and its application to $p$-adic integration
V. Vologodsky
205
Regular tessellations of the hyperbolic plane by fundamental domains of a Fuchsian group
R. Yuncken
249
Alexander Belavin
B. L. Feigin, Yu. S. Ilyashenko, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, V. A. Vassiliev
255
Victor Buchstaber
Yu. S. Ilyashenko, I. M. Krichever, S. P. Novikov, M. A. Tsfasman, V. A. Vassiliev
257
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019